I losing my hair because of a disease i need help?

its called Alopecia Aeata Ive tried the 100 shots in the head ever two weeks but it was tourcher now i'm growing my hair out to put on the bald spots any have any other suggetions .

Update:

I'm starting highschool now and its getting worse i'm losing hair on the top of my head oh and i'm a girl

Update 2:

im not trying to complian that much i realize it could be much worse

8 Answers

Relevance
  • justa
    Lv 7
    1 decade ago
    Favorite Answer

    Alopecia is a disease that causes lots of heartbreak. There is no way of telling how much hair you will lose. The good thing is that there is lots of help for you. I included one use their links to find more.

  • TX Mom
    Lv 7
    1 decade ago

    Alopecia is hard on anyone, but for a young woman it's very unfortunate and embarrassing. Does it seem to you that modern medicine doesn't have a good treatment to offer for this disorder? If you've tried everything, and are not better, I have a suggestion.

    We Americans were raised on Western medicine because we developed it and we trust it. However, Eastern medicine (china & japan) has been practiced for far longer than our medicine. A thousand years ago, a person with a traumatic brain injury had the same chance of living as a person here in the US. Their medicine was advanced, though strange to us.

    After all of this yammering, I'll get to the point. I'd try acupuncture and Chinese herbal medicines. Both of these practitioners are licensed in the US. Make sure yours are, too. If this doesn't work, e-mail me, and I have one other Eastern alternative I can offer.

    I'm so sorry you're having to go through this, and I hope whatever treatment you undertake is successful. I'm sure, to those who love you, it won't matter a bit. You'll still be beautiful, because you shine from within.

  • 1 decade ago

    i know exatly what u r going through. I have the same disease. I'm going into the 8th grade and i have recently found 2 bald spots. my doctors said that the disease is caused by 2 much stress. so if u have 2many things going on in your life, likes sports or anything like that try taking a break that or if its stress from home try talking to your parents it can really help.

    email me if u would like 2 talk. :)

  • 1 decade ago

    sorry to hear about how things are going. A lot of things help when you have a positive outlook on things so try to look on the good side of things...be grateful for the other bits of your health and the hair you do have...if worse comes to worst there are always very pretty wigs that are made up....good luck with everything!

  • How do you think about the answers? You can sign in to vote the answer.
  • If you are taking certain types of medication it could cause you to hair extreme hair loss. I would look into it if you were on meds. It is really common with some seizure medication and other meds.

  • Anonymous
    1 decade ago

    i had a friend that had a lil sister and she had it and when she finally lost all of her hair she bought a special type of wig that is real hair and it grows into your head and then starts growing on its own and it looks totally natural

  • 1 decade ago

    Try antifungal - Nizoral shampoo.

    Apply Arnica Hair Oil. It's homoeopathic medicine.

    Multivit. minerals tab will also help. Good luck!

  • Anonymous
    1 decade ago

    This might sound insensitive but have you tried punk rock? If all else fails, I say roll with it and use it to your advantage

Still have questions? Get your answers by asking now.